SVRA

Endurance Series

Watkins Glen SpeedTour

Watkins Glen International, Watkins Glen, NY September 6 - 10, 2023

Full Track Configuration – 3.4 miles

SVRA Sprint Series

7/4/23

Early Registration (2pm to 5pm) Tuesday, September 5 No Track Access.

Wednesday, September 6

Provisional Race Schedule

7:00am—5:00pm Registration

7:00am—7:00pm Paddock Access Times -Please see test day schedule 7:00am - 5:00pmTest Day Driver's Mtg-SVRA Trailer 8:00am-- 5:00pm Tech.Inspection - SVRA trailer

Thursday, September 7

7:00am-	-5:00pm	Registration

7:00am---8:00am Big rigs Gate 3 Crossover

Paddock Access--GATE 2 (Tunnel) 7:00am---5:00pm 7:30am---5:00pm Tech. Inspection - SVRA trailer (next to media center)

7:30am - Test Day Drivers' Mtg (if missed Wed) - SVRA trailer

LUNCH BREAK 12:40pm—1:30pm

1:00pm MANDATORY DRIVERS' MTG (Victory Circle)

	(Downtown reenactment ANI	O enduro meeting to follow)
1:30pm	Groups 1, 3, 4, 5b	Practice
1:55pm	Groups 5a, 7, 11	Practice
2:20pm	Groups 6, 12a	Practice
2:45pm	IGT	Qualifying 2
3:10pm	Group 2	Practice
3:35pm	Groups 8, 12b	Practice
4:00pm	Group 10	Practice
4:25pm	Group 9	Practice
4:50pm	TA/SGT/XGT/GT	Optional Testing 2 30 min
5:00pm	OLD COURSE RE-ENACTMENT	
•	A PRI A GARANGA A ANGER PER ENTRA PER PARE EN CANA	

APPLICATIONS MUST BE TURNED INTO TECH

Friday, September 8

9:15am

7:00am4:00pm	Registration	
7:00am—11:45am	Tech. Inspection	 SVRA trailer
8:00am	Groups 1, 3, 4, 5b	Practice
8:25am	Groups 8, 12b	Practice
8:50am	Groups 6, 12a	Practice

9:05am Re-enactment at Smalley's Garage (open to all) Leave Track for Historical Tech Inspection

Group 9

7.13 WIII	Oloup >	Tractice
9:40am	Groups 5a, 7, 11	Practice
10:00am	Old Course Particip	ant List Posted at Tech
	Pick up packets for	entry at Tech by 11:00am
10:05am	Group 10	Practice
10:30am	IGT	Feature Race 1
10:55am	Group 2	Practice
11:20am	TA/SGT/XGT/GT	Practice 30 min
11:50am	TA2®	Optional Testing 2 30 min

Practice

12:20pm—1:20pm	LUNCH BREAK	
1:20pm	Groups 1, 3, 4, 5b	Qualifying 1
1:45pm	Groups 8, 12b	Qualifying 1
2:10pm	Groups 6, 12a	Qualifying 1
2:35pm	Group 9	Qualifying 1
3:00pm	IGT	Feature Race 2
3:25pm	Group 10	Qualifying 1
3:50pm	Groups 5a, 7, 11	Qualifying 1
4:15pm	Group 2	Qualifying 1

Friday	September	8 cont
riiuav.	September	o cont.

4:40pm	TA/XGT/SGT/GT	Qualifying 40min
5:20pm	TA2®	Optional Testing 2 30min
5:50pm	End of on-track activ	vities

Downtown Festival Old Course Re-Enactment Schedule

3:45pm Selected Cars Assemble for Old Course Re-enactment

Re-enactment Cars Leave the Track

6:30pm Re-enactment Cars Return to Track

Saturday, September 9

7:30am—3:00pm Registration

7:30am9:30	am Tech. Inspection – SVF	RA trailer
8:00am	Group 9	Qualifying 2
8:25am	Groups 8. 12b	Qualifying 2
8:50am	Group 2	Qualifying 2
9:15am	Groups 6, 12a	Qualifying 2
9:40am	Groups 1, 3, 4, 5b	Qualifying 2
10:05am	TA2®	Practice 30 min
10:35am	Group 10	Qualifying 2
11:00am	Groups 5a, 7, 11	Qualifying 2
11:25am	TA/SGT/XGT/GT	Feature Race 70 min

12:40pm-1:30pm LUNCH BREAK/WGI Car Show Laps

1:30pm	IGT	Feature Race 3
2:30pm	Groups 5a, 7, 11	NetJets Feature Race 1
2:55pm	Groups 1, 3, 4, 5b	NetJets Feature Race 1
3:20pm	Groups 8, 12b	NetJets Feature Race 1
3:45pm	Group 9	NetJets Feature Race 1
4:10pm	Group 10	NetJets Feature Race 1
4:35pm	Group 2	NetJets Feature Race 1
5:00pm	Groups 6, 12a	NetJets Feature Race 1
5:25pm	TA2®	Qualifying 15min
5:45pm	TA2®	Qualifying 15min

5:30pm **Merchants Fleet Event Party**

Jack Daniel's Club (5:30 - cash bar, 6:00 - dinner/band)

End of on-track activities

Sunday, September 10

6:00pm

8:00am—12 noon Registration

OTOGETH 12 HOUR	11051511411011	
7:50am 8:00am-9:00am Hard stop at 9:00	ALL ENDURO CARS ON O Vintage Enduro (Groups 1, 2, 3, 4, 5b, 6b, 8,	1 pit stop
9:05am	Groups 5a, 7, 11	Feature Race 2
9:35am	Group 10	Feature Race 2
10:05am	Groups 6, 12a Dick Mooney N	Memorial Race
10:35am	Collier Cup	Feature Race
11:05am	TA2® Feat	ure Race 2 70min
12:20pm-1:15pm	LUNCH BREAK/WGI Spor	isor Laps
12:45pm	Fan Walk Pit Lane/Invocation/	National Anthem

-1 -1	1	1
12:45pm	Fan Walk Pit Lane/Invocation	on/National Anthem
1:15pm	Governor's Cup Corvette	Feature Race
1:45pm	Group 9	Feature Race 2
2:15pm	Groups 8, 12b	Feature Race 2
2:45pm	Group 2	Feature Race 2
3:15pm	Groups 1, 3, 4, 5b	Feature Race 2
3:35pm	ALL ENDURO CARS ON	GRID 75 min
3:45pm-5:00pm	Historic GT/GTP/ALMS E	nduro 2 pit stops
	(Groups 5a 6a 7 9 10 11	12a)

5:00pm End of on-track activities